Posted by: mk | 2008-11-20

depo-Provera - been off it for 5 months

Good day
I have been off the injection for 5 months now and still have not started my period, how long does it take to work out of your system.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Worried | 2008-11-21

I was on depo fro March then before I went for my injection in October I started my period which was at the end of September and have been there ever since.Im seeing my Gynae on Tuesday but this is too much for me. Im scared it might be something more than what I think it is.Do you guys think Im overeacting over this or what?

Reply to Worried
Posted by: Trace | 2008-11-20

Hi Mk
I had my last Depo on the 18 February 2008.
First period for 1 Day 18/6/08 with meds from F/S
Second Period for 1 Day 10/9/08 with meds from F/S
Saw F/S on the 21/9/08 and there was Cyst.
Decided to start the pill for 2 months on my own from 21/9
as medical aid was being exhausted etc
Third period for 2 Days 11/10/08 on the pill
29 days later fourth period 8/11/08 for 4 days.
Took last pill 11/11/08.
Went to see FS yesterday again and everything looks much better.
When I went off the injection in 2004 I also went on the pill for 3 months on advise from my Gynae to normalise everything.
I am sorry that I did not start the Pill when I was supposed to go for my next injection in May 08.
So If I was you I would go on the Pill for 2 or 3 months to normalise your cycle and then take it from there.

Hope this helps

Reply to Trace

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.